Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the localization theorem for projective modules


Author: Clayton Sherman
Journal: Proc. Amer. Math. Soc. 75 (1979), 207-208
MSC: Primary 18F25
DOI: https://doi.org/10.1090/S0002-9939-1979-0532136-8
MathSciNet review: 532136
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let R be a ring and S a central multiplicative subset. An example is given to show that the localization theorem for projective modules, valid when S consists of non-zero-divisors, does not hold when S is allowed to contain zero-divisors.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18F25

Retrieve articles in all journals with MSC: 18F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0532136-8
Article copyright: © Copyright 1979 American Mathematical Society